# SDR IPXA2016062805166

- Difficulty date: June 14, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 73,625 hours, 14,454 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AGA74201
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV, FUSELAGE SKIN DENTED AND GOUGED STA 1921, L48L-L48R.  REPAIRED NOTED SKIN DAMAGED BETWEEN STA 1921-1941, L48L-L48R IAW EA 011-5330-01-A6316, REV IR AND EO MD11-5330-61108-A.
